SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 7-8 15MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
71453234 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
08/08/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due a fractured insert.Patient presented a unstable knee.
Additional Manufacturer Narrative
The associated complaint device was not returned.The medical investigation concluded that several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents, a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.